Alert archive / Georgia / Flash Flood Warnings in 2022
Flash Flood Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 9, 2022, 12:14 PM EDT for 5 counties in Georgia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2022, 12:14 PM EDT (16:14 UTC)
- Expired
- Jul 9, 2022, 5:35 PM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WGUS52 KFFC 091614
FFWFFC
GAC035-151-159-217-247-092215-
/O.NEW.KFFC.FF.W.0014.220709T1614Z-220709T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1214 PM EDT Sat Jul 9 2022
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northeastern Butts County in central Georgia...
Central Jasper County in central Georgia...
Southeastern Henry County in north central Georgia...
Southern Newton County in north central Georgia...
Southeastern Rockdale County in north central Georgia...
* Until 615 PM EDT Saturday.
* At 1214 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McDonough, Conyers, Covington, Monticello, Porterdale, Mansfield,
Shady Dale, Stewart, North Alcovy, Worthville, Rocky Plains,
Turtle Cove, Fincherville, Stark, Eudora, Oak Hill, Ola, Calvin,
Magnet and Kelleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3365 8399 3363 8395 3354 8381 3344 8357
3327 8360 3333 8397 3345 8422
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
884
WGUS72 KFFC 092135
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
535 PM EDT Sat Jul 9 2022
GAC035-151-159-217-247-092145-
/O.CAN.KFFC.FF.W.0014.000000T0000Z-220709T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butts GA-Henry GA-Jasper GA-Newton GA-Rockdale GA-
535 PM EDT Sat Jul 9 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN BUTTS, CENTRAL
JASPER, SOUTHEASTERN HENRY, SOUTHERN NEWTON AND SOUTHEASTERN
ROCKDALE COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3365 8399 3363 8395 3354 8381 3344 8357
3327 8360 3333 8397 3345 8422
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:51 AM EDT, 23 minutes earlier.
Area forecast discussion, Jul 9, 11:51 AM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 AM EDT Sat Jul 9 2022 .UPDATE... Airmass across north GA has been rain cooled this morning. Cloud cover may inhibit some heating this afternoon, but if breaks do form again, some destabilization/heating will occur. Have bumped MaxT values down around 5 degrees. .PREV DISCUSSION... /Issued 952 AM EDT Sat Jul 9 2022/ UPDATE... Widespread showers and a few thunderstorms this morning may end up limiting strong/severe convective potential for later this afternoon, especially for northern portions of the state. Do think a few strong storms are possible this morning as thunderstorms move across areas south of I-20. Also think the potential for isolated flash flooding will continue for much of the day and into the evening with the FROPA. PWATs are slightly over two standard deviations from normal for this time of year. Storms will be very efficient rainfall producers. Will likely have to take another look at high temps later this morning/early afternoon. PREV DISCUSSION... /Issued 758 AM EDT Sat Jul 9 2022/ .Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 520 AM EDT Sat Jul 9 2022/ Morning Area Forecast Discussion... SHORT TERM /Today through Sunday/... The forecast area remains in northwesterly flow as the center of the mid-level high pressure continues to retrograde to the west. While a weak cold front will approach the forecast area and bring widespread organized convection to the forecast area later this evening, CAMs are signaling that multiple additional impulses of convective activity will be possible today across north and central Georgia ahead of the main line. Guidance suggests that isolated shower and thunderstorm development will be possible this morning. We are already seeing this solution materialize early this morning across portions of north and west Georgia. CAMs have also hinted that a line of convection ahead of the main boundary could roll through later this morning. However, there is considerable uncertainty in the timing of not only when, but if the prefrontal line will impact the area. Given the uncertainty of convective activity before the main line passes through, have kept PoPs elevated to a slight chance for all locations across north and central Georgia given that it seems reasonable that at least diurnally drive isolated showers and thunderstorms could develop ahead of the front today. Widespread shower and thunderstorm activity this evening from the frontal boundary is much more certain. SBCAPE ranges from 2000-3000 J/kg today where any storms that develop will have the potential to become strong to severe. SPC has outlooked our area for a Marginal Risk today where damaging wind gusts from water-loaded downdrafts (PWATs ranging from 2.0-2.25") remains the primary threat. It remains to be seen if the shower activity this morning will overwork the atmosphere and mitigate the risk for stronger thunderstorm activity. As the front makes its way through north Georgia Saturday evening, it will stall across central/southern Georgia Sunday. While the best chance for PoPs appear to generally be along and south of I- 85, the northward extent of PoPs will hinge on where the stalled boundary will setup. Temperatures today will be closer to climo and a little cooler than yesterday, reaching the low 90s across north and central Georgia. Higher temperatures are anticipated to be limited by increased high cloud coverage during peak heating hours and instances of isolated showers and thunderstorms could produce outflows to surrounding areas, dropping temperatures. As such, heat indices are forecast to remain just under Heat Advisory criteria. The cooler air behind the front will bring a slight reprieve, moderating Sunday's high temperatures into the mid and upper 80s. KAL LONG TERM /Sunday Night through Friday/... A retrograding upper-level wave pattern will have shifted the suppressive ridge/high-pressure region over the Southwestern CONUS and a wave break within the pattern will pull a longwave trough into Eastern Quebec and New England. Within the broader flow a shortwave trough will be dug into the Southeastern CONUS with the trough axis draped somewhere across the forecast area. With strong anticyclonic vorticity advection behind the trough fuel subsidence across the Great Lakes and Ohio River Valley, a broad high pressure will have formed across the aforementioned region and will help to push a weak cold front in through the forecast area by the start of the long term period while also moving off to the northeast to the New England coast by Sunday night/Monday morning. With high pressure in the northeast, surface winds/flow will push in from the east, rather than from the north which may set up weak cold air damming across far NE GA, on the lee side of the Appalachians. PWATS will also have fallen through a good portion of the forecast area with the 2 inch PWAT line in the area Columbus/Macon. The relief will be short-lived, however as by Monday afternoon that 2 inch PWAT line will slowly inch back north over the coming days. As the weak frontal zone reaches near the coast, the enhanced baroclinicity combined with convergence aloft from a diffluent zone is developing a surface low pressure system along the Gulf coast near the LA/AL/MS panhandles by Tues/Wed. This will put our forecast area right in the area of a moist conveyer belt, likely increasing cloud cover with deep moisture moving in and increasing shower coverage across the area. Furthermore, while models are split on the exact evolution they are indicating a second cold front may be possible by Thurs/Fri, as the low pressure system is absorbed by a second shortwave trough within the broader flow. All this boils down to is that within the general northwest flow, we'll be seeing a more active and dynamic pattern than we've been accustomed to the last month or so, with more dynamic and mesoscale driven convective drivers and more organized and concentrated zones of moisture and convection. Additionally, without the influence of the high pressure dome and waves of showers, storms, and increased sky cover, temperatures do not look to be as extreme with highs throughout the long term remaining in the 80s for most of the area. Thiem AVIATION... 12Z Update... Several rounds of convective activity are possible today, though confidence is low on timing and coverage of earlier SHRA/TSRA ahead of cold front. TEMPO at northern metro TAF sites for TSRA this morning with thunderstorms in the area. Best chance for widespread SHRA/TSRA between 18-04Z across all TAF sites with front. IFR cigs in the early morning hours at northern TAF sites with MVFR cigs at MCN/CSG. SW winds at all sites between 5-8kts with ATL turning NW at end of TAF cycle. Areas of patchy fog and reduces vsbys are possible early Sunday morning. //ATL Confidence...12Z Update... Medium confidence on cigs. Low confidence on SHRA/TSRA timing generally before 18Z and reduced vsbys from patchy fog. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 72 85 68 84 / 70 90 50 40 Atlanta 73 86 70 83 / 70 90 50 50 Blairsville 68 80 63 80 / 60 80 30 30 Cartersville 71 86 69 84 / 60 80 30 30 Columbus 74 89 72 86 / 80 90 60 70 Gainesville 72 83 68 81 / 60 90 40 40 Macon 73 89 72 86 / 80 90 70 70 Rome 73 88 70 88 / 60 70 20 30 Peachtree City 71 87 69 83 / 80 90 50 50 Vidalia 75 87 73 84 / 60 90 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...KAL
Hazardous weather outlook, Jul 9, 9:59 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 959 AM EDT Sat Jul 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 959 AM EDT Sat Jul 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Widespread showers and thunderstorms will continue through tonight. Some storms could be strong, producing gusty winds and frequent lightning. There will be some potential for an isolated severe thunderstorm, with the primary hazard being damaging wind gusts. The airmass remains very tropical-like, and storms will be very efficient rainfall producers. Localized flash flooding will also be a possibility. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will be possible each afternoon and evening throughout the forecast area this week. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 9, 10:34 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 AM EDT Sat Jul 9 2022
GAZ044-052>055-057-091500-
Fayette GA-Clayton GA-Coweta GA-Heard GA-Henry GA-South Fulton GA-
1034 AM EDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of Fayette, northwestern
Henry, northeastern Heard, central Coweta, south central Fulton and
Clayton Counties through 1100 AM EDT...
At 1034 AM EDT, a line of strong thunderstorms was along a line
extending from Union City to near Madras to Centralhatchee, and
moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Jonesboro, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Senoia, Lake City,
Centralhatchee, Sharpsburg and Turin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3337 8518 3342 8482 3366 8455 3364 8424
3363 8424 3363 8423 3364 8422 3364 8418
3362 8418 3334 8446 3329 8498
TIME...MOT...LOC 1434Z 283DEG 14KT 3360 8454 3341 8474 3337 8509
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 10:56 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1056 AM EDT Sat Jul 9 2022
GAZ037-038-049-050-091530-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
1056 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of southeastern Oconee,
central Morgan, northwestern Greene and southwestern Oglethorpe
Counties through 1130 AM EDT...
At 1055 AM EDT, a strong thunderstorm was near Farmington, or 8 miles
south of Watkinsville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, Maxeys, Stephens, Carey, Penfield, Wrayswood,
Greshamville, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3367 8354 3384 8340 3382 8306 3352 8323
TIME...MOT...LOC 1455Z 283DEG 27KT 3374 8338
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 11:02 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1102 AM EDT Sat Jul 9 2022
GAZ045-046-048-057-091530-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1102 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northeastern Henry and northwestern Newton
Counties through 1130 AM EDT...
At 1101 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 7 miles west of Conyers, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Lithonia, Porterdale, Georgia International Horse Park,
Lakeview Estates, Magnet, Almon, Milstead, Richardson Park, Arabia
Mountain, Hidden Valley Park, Panola Mountain State Park, Kelleytown,
Oak Hill and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3373 8423 3368 8388 3354 8390 3344 8407
3358 8426 3360 8424 3360 8425 3361 8426
3362 8426
TIME...MOT...LOC 1501Z 295DEG 25KT 3363 8414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 11:23 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 AM EDT Sat Jul 9 2022
GAZ048-058>060-091600-
Butts GA-Putnam GA-Jasper GA-Newton GA-
1123 AM EDT Sat Jul 9 2022
...A strong thunderstorm will impact portions of northwestern Putnam,
northeastern Butts, Jasper and southeastern Newton Counties through
NOON EDT...
At 1123 AM EDT, a strong thunderstorm was over North Alcovy, or 11
miles northwest of Monticello, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monticello, Mansfield, Shady Dale, Stewart, Turtle Cove, Worthville,
Central Georgia Experiment Stn, Calvin, Farrar, Eudora, North Alcovy,
McElheneys Crossroads, Adgateville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8373 3338 8397 3354 8380 3346 8358
3344 8353 3344 8351 3342 8346
TIME...MOT...LOC 1523Z 301DEG 18KT 3344 8379
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 11:29 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1129 AM EDT Sat Jul 9 2022
GAZ067-078-079-091600-
Harris GA-Meriwether GA-Talbot GA-
1129 AM EDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of southwestern
Meriwether, northwestern Talbot and Harris Counties through NOON
EDT...
At 1129 AM EDT, a line of strong thunderstorms was along a line
extending from Pine Mountain to near Hamilton to near Lake Harding,
and moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Manchester, Pine Mountain, Warm Springs, F.d. Roosevelt
State Park, Mountain Hill, Flint Hill, Mulberry Grove, Lake Harding,
Cataula and Goat Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3280 8500 3287 8491 3287 8486 3291 8486
3293 8484 3287 8459 3267 8481 3261 8507
3262 8509 3264 8509 3264 8511 3266 8509
3269 8512 3274 8511 3275 8514 3276 8514
TIME...MOT...LOC 1529Z 309DEG 10KT 3287 8483 3276 8494 3273 8510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 9, 12:08 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 PM EDT Sat Jul 9 2022
GAZ066-067-069-078-079-089-091645-
Harris GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
1208 PM EDT Sat Jul 9 2022
...Strong thunderstorms will impact portions of southern Meriwether,
northwestern Muscogee, west central Upson, southeastern Troup,
northwestern Talbot and Harris Counties through 1245 PM EDT...
At 1207 PM EDT, a line of strong thunderstorms was along a line
extending from near Manchester to near F.d. Roosevelt State Park to
near Lake Harding, and moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Manchester, West Point, Pine Mountain, Woodbury,
Waverly Hall, Warm Springs, Woodland, Sunset Village, Goat Rock Lake,
Ellerslie, F.d. Roosevelt State Park, Green Island Hills, Cataula,
Baughville, Flint Hill, Sprewell Bluff State Park, Mountain Hill and
Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3288 8486 3300 8458 3282 8433 3260 8465
3252 8501 3258 8507 3262 8509 3263 8508
3264 8511 3266 8509 3269 8512 3272 8512
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3288 8519
TIME...MOT...LOC 1607Z 325DEG 9KT 3290 8459 3277 8478 3273 8509
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 8, 8:09 PM EDT | Special Weather Statement | FFC | Whitfield | 21 min |
| Jul 8, 8:16 PM EDT | Special Weather Statement | FFC | Fannin, Union | 29 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 31 min |
| Jul 8, 8:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 8, 8:54 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Jul 8, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Gilmer, Pickens | 27 min |
| Jul 8, 9:05 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 8, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 34 min |
| Jul 8, 9:37 PM EDT | Special Weather Statement | FFC | Banks, Hall | 23 min |
| Jul 8, 9:54 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Gwinnett | 36 min |
| Jul 8, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 8, 10:09 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 36 min |
| Jul 8, 10:25 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Jul 8, 10:27 PM EDT | Special Weather Statement | FFC | Barrow, Rockdale, Walton | 33 min |
| Jul 8, 10:29 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 8, 10:44 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 8, 10:59 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale | 31 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 8, 11:22 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes | 38 min |
| Jul 8, 11:31 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 29 min |
| Jul 8, 11:58 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 32 min |
| Jul 9, 12:02 AM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| Jul 9, 12:25 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more | 50 min |
| Jul 9, 6:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jul 9, 8:30 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 30 min |
| Jul 9, 9:11 AM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 9, 9:41 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Jul 9, 10:34 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 26 min |
| Jul 9, 10:56 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 9, 11:02 AM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 9, 11:14 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jul 9, 11:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 37 min |
| Jul 9, 12:45 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Troup | 6 hr |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley, Stewart, Webster | 36 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski | 36 min |
| Jul 9, 2:45 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more | 45 min |
| Jul 9, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 30 min |
Nearby
Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.